Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Aug 8, 2013, 5:05 AM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 7 hr. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 5:05 AM CDT (10:05 UTC)
- Expired
- Aug 8, 2013, 12:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:10 AM CDT | FLASH FLOOD | Bordeaux, TN | REPORTS OF WATER RESCUES HAPPENING AROUND 520 AM IN THE BORDEAUX AREA AT FAIRVIEW DRIVE AND CREEKWAY COURT. |
| Aug 8, 6:09 AM CDT | FLASH FLOOD | 1 S Madison, TN | RIGHT LANES OF BRILEY PARKWAY UNDER WATER NEAR GALLATIN ROAD EXIT. |
| Aug 8, 6:37 AM CDT | FLASH FLOOD | Lakewood, TN | OLD HICKORY BLVD CLOSED IN LAKEWOOD DUE TO FLOODING. VEHICLES STRANDED. |
| Aug 8, 6:37 AM CDT | FLASH FLOOD | Madison, TN | WATER COVERING THE ROAD AT NEELYS BEND IN MADISON. ONE CAR STRANDED. |
| Aug 8, 6:41 AM CDT | FLASH FLOOD | 1 N Madison, TN | DRY CREEK RISING AND APPROACHING HOUSES ALONG JANETTE COURT IN MADISON |
| Aug 8, 6:49 AM CDT | FLASH FLOOD | 2 E Bordeaux, TN | MULTIPLE WATER RESCUES ONGOING IN BORDEAUX AND MADISON |
| Aug 8, 6:54 AM CDT | HEAVY RAIN 5.19 | 4 Nw Nashville, TN | |
| Aug 8, 7:00 AM CDT | FLASH FLOOD | 1 E Madison, TN | CONTINUED STREET FLOODING AND HOME FLOODING REPORTED IN NEELYS BEND |
| Aug 8, 7:00 AM CDT | HEAVY RAIN 5.15 | 3 Wsw Mount Juliet, TN | |
| Aug 8, 7:02 AM CDT | FLASH FLOOD | Mount Juliet, TN | ROADS CLOSED AROUND MOUNT JULIET HIGHSCHOOL |
| Aug 8, 7:16 AM CDT | FLASH FLOOD | Madison, TN | 6.5 INCHES OF RAIN IN MADISON. CEDARVILLE APARTMENTS BEING EVACUATED. |
| Aug 8, 7:18 AM CDT | FLASH FLOOD | 1 E Madison, TN | SEVERAL STREET CLOSURES EAST OF NASHVILLE... OLD HICKORY AND 22ND STREET... BRILEY AND BRICK CHURCH PIKE... TUCKER RD AND BUENA VISTA PIKE |
| Aug 8, 7:30 AM CDT | FLASH FLOOD | Old Hickory, TN | NEEDMORE ROAD FLOODED IN SEVERAL PLACES... IMPASSABLE. |
| Aug 8, 7:40 AM CDT | FLASH FLOOD | Mount Juliet, TN | HIGH WATER WAS COVERING SEVERAL ROADS INCLUDING EAST AND WEST DIVISION STREET... WOODRIDGE PLACE... CURD ROAD... OLD LEBANON DIRT ROAD... AND PARTS OF SR171. NEEDMORE ROAD WAS IMPASSABLE WITH DEEP FLOWING WATER ACROSS THE ROAD. |
| Aug 8, 7:50 AM CDT | FLASH FLOOD | Hermitage, TN | LEBANON ROAD FLOODED BETWEEN TULIP GROVE ROAD AND MATTERHORN DRIVE. ONE VEHICLE STALLED. |
| Aug 8, 8:00 AM CDT | FLASH FLOOD | Madison, TN | HOME SWEPT AWAY BY FLOOD WATERS ON MADISON BLVD |
| Aug 8, 8:20 AM CDT | FLASH FLOOD | 3 Ssw Madison, TN | GALLATIN PIKE FLOODED AND CLOSED IN SEVERAL LOCATIONS ACROSS EAST NASHVILLE. |
| Aug 8, 8:30 AM CDT | FLASH FLOOD | 3 Se Whites Creek, TN | EXTENSIVE FLOODING AROUND THE INTERSTATE 24 AND BRILEY PARKWAY INTERSECTION. BRILEY PARKWAY UNDERWATER WITH NUMEROUS CARS SUBMERGED. EWING LANE AND EWINGWOOD DRIVE FLOODED WITH SOME RESIDENTS ON ROOFTOPS. |
| Aug 8, 8:30 AM CDT | FLASH FLOOD | 3 Sse Madison, TN | BRILEY PARKWAY CLOSED NEAR OPRYLAND DUE TO FLOODING. |
| Aug 8, 8:30 AM CDT | FLASH FLOOD | Mount Juliet, TN | WATER RESCUE AT 3000 BLOCK OF WEST DIVISION STREET. |
| Aug 8, 9:33 AM CDT | FLASH FLOOD | 1 N Mount Juliet, TN | YORK ROAD IMPASSABLE DUE TO HIGH WATER |
| Aug 8, 9:35 AM CDT | FLASH FLOOD | 1 Ene Old Hickory, TN | SIX HOMES WERE FLOODED IN THE WALTON TRACE AREA OF HENDERSONVILLE. |
| Aug 8, 10:00 AM CDT | FLASH FLOOD | 4 Se Whites Creek, TN | SEVERAL APARTMENTS AND CARS FLOODED AT THE PARKWOOD VILLA APARTMENT COMPLEX ON BRICK CHURCH PIKE AT BRILEY PARKWAY |
| Aug 8, 10:00 AM CDT | FLASH FLOOD | Nashville, TN | 35 WATER RESCUES WERE CONDUCTED ACROSS DAVIDSON COUNTY THIS MORNING |
| Aug 8, 10:26 AM CDT | HEAVY RAIN 6.9 | 5 Ne Nashville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS54 KOHX 081005
FFWOHX
TNC037-165-189-081300-
/O.NEW.KOHX.FF.W.0027.130808T1005Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
505 AM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 800 AM CDT
* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 2 TO AS MUCH AS 4 INCHES WILL BE
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND
OLD HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
215 follow-up statements
143
WGUS74 KOHX 081158
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 AM CDT THU AUG 8 2013
TNC037-165-189-081300-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
658 AM CDT THU AUG 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 800 AM CDT...
AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM ACTIVITY WAS BEGINNING TO DECREASE IN
INTENSITY. HOWEVER...3 TO 6 INCHES OF RAINFALL HAS FALLEN ACROSS
MUCH OF THE WARNED AREA OVER THE LAST COUPLE OF HOURS. PLEASE KEEP
IN MIND THAT FLOODING CAN AND WILL CONTINUE EVEN AFTER THE HEAVIER
RAINFALL ENDS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.
FLOOD RESCUES AND REPORTS OF IMPASSABLE ROADWAYS HAVE BEEN RECEIVED
SINCE THE HEAVY RAINFALL BEGAN OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
21895
WGUS54 KOHX 081229
FFWOHX
TNC037-165-189-081700-
/O.EXT.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
729 AM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL NOON CDT
* AT 725 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. ANYWHERE FROM 3 TO AS MUCH AS 7 INCHES OF
RAINFALL HAS FALLEN ACROSS THE WARNING AREA. 6 TO 7 INCHES OF
RAINFALL HAS BEEN REPORTED IN MADISON TENNESSEE WHERE EVACUATIONS
ARE ONGOING.
A FLASH FLOOD EMERGENCY IS THEREFORE IN EFFECT FOR MADISON
TENNESSEE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...NASHVILLE...
BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...HERMITAGE...
LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...
OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A
SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
21837
WGUS74 KOHX 081323
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 AM CDT THU AUG 8 2013
TNC037-165-189-081700-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
823 AM CDT THU AUG 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL NOON CDT...
...A FLASH FLOOD EMERGENCY IS IN EFFECT FOR NORTHEASTERN DAVIDSON
COUNTY INCLUDING MADISON AND NORTHEAST NASHVILLE...
AT 815 AM CDT...EMERGENCY MANAGEMENT AND BROADCAST MEDIA REPORTED
THAT EXTENSIVE FLASH FLOODING WAS ONGOING ACROSS THE WARNED AREA.
NUMEROUS ROADWAYS REMAIN UNDERWATER INCLUDING INTERSTATE 24...BRILEY
PARKWAY...GALLATIN PIKE...AND OLD HICKORY BOULEVARD WITH WATER
RESCUES AND EVACUATIONS ONGOING IN THE MADISON AND NORTHEAST
NASHVILLE AREAS. TRAVEL IS NOT RECOMMENDED IN THE WARNED AREA DUE TO
THE EXTENSIVE FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
&&
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
SHAMBURGER074
WGUS74 KOHX 081544
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 AM CDT THU AUG 8 2013
TNC037-165-189-081700-
/O.CON.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
1044 AM CDT THU AUG 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIDSON...NORTHWESTERN
WILSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL NOON CDT...
AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL APPROACHING THE WARNED AREA
FROM THE WEST. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE
POSSIBLE ACROSS THE WARNED AREA OVER THE NEXT FEW HOURS.
FLOODING CONTINUES TO BE REPORTED IN SEVERAL LOCATIONS ACROSS
DAVIDSON...WILSON...AND SUMNER COUNTIES. ADDITIONAL RAINFALL MAY
AGGREVATE ANY ONGOING FLOODING ACROSS THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
NASHVILLE...BELLE MEADE...GOODLETTSVILLE...HENDERSONVILLE...
HERMITAGE...LAKEWOOD...MADISON...MILLERSVILLE...MOUNT JULIET AND OLD
HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
SHAMBURGER589
WGUS74 KOHX 081656
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1156 AM CDT THU AUG 8 2013
TNC037-165-189-081710-
/O.EXP.KOHX.FF.W.0027.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-WILSON TN-DAVIDSON TN-
1156 AM CDT THU AUG 8 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIDSON...
NORTHWESTERN WILSON AND SOUTHWESTERN SUMNER COUNTIES WILL BE ALLOWED
TO EXPIRE AT NOON CDT...
A FLASH FLOOD WARNING HAS BEEN REISSUED FOR DAVIDSON...WILSON...AND
SUMNER COUNTIES. IF FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3621 8648 3610 8670 3608 8697 3615 8700
3622 8699 3625 8697 3644 8660
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 4:06 AM CDT, 59 minutes earlier.
Area forecast discussion, Aug 8, 4:06 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 406 AM CDT THU AUG 8 2013 .DISCUSSION... LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE. UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE. FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY- TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK WITH FOCUS SHIFTED SOUTH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 86 73 87 72 / 60 50 60 50 CLARKSVILLE 86 71 86 70 / 60 50 50 60 CROSSVILLE 80 69 80 68 / 60 40 60 40 COLUMBIA 86 73 87 72 / 60 40 50 40 LAWRENCEBURG 86 72 87 71 / 60 30 50 30 WAVERLY 86 72 87 71 / 60 40 50 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 7, 5:38 AM CDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 538 AM CDT WED AUG 7 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 538 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. STORMS COULD BECOME STRONG AT TIMES LOCALLY...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER STORMS MAY ALSO PRODUCE MINOR STREET FLOODING AS WELL AS RISES ON CREEKS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:22 PM CDT | Special Weather Statement | OHX | Benton | 38 min |
| Aug 8, 3:57 AM CDT | Areal Flood Advisory | OHX | Davidson | 2 hr |
| Aug 8, 5:24 AM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Aug 8, 5:48 AM CDT | River Flood Advisory | OHX | Davidson | 4 hr |
| Aug 8, 6:01 AM CDT | Areal Flood Advisory | OHX | Sumner, Trousdale, Wilson | 119 min |
| Aug 8, 6:24 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 6:24 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Aug 8, 7:16 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| Aug 8, 9:20 AM CDT | Areal Flood Advisory | OHX | Smith, Trousdale | 3 hr |
| Aug 8, 9:33 AM CDT | Flash Flood Warning | OHX | Sumner, Wilson | 3 hr |
| Aug 8, 10:48 AM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson | 57 min |
| Aug 8, 10:56 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| Aug 8, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 31 min |
| Aug 8, 11:27 AM CDT | Flash Flood Warning | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 3 hr |
| Aug 8, 11:30 AM CDT | Special Weather Statement | OHX | Williamson | 60 min |
| Aug 8, 11:43 AM CDT | Special Weather Statement | OHX | Sumner | 62 min |
| Aug 8, 11:53 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 12:23 PM CDT | Areal Flood Advisory | OHX | Williamson | 112 min |
| Aug 8, 12:29 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 46 min |
| Aug 8, 12:46 PM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Aug 8, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence | 54 min |
| Aug 8, 1:23 PM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 112 min |
| Aug 8, 1:30 PM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee, Warren | 45 min |
| Aug 8, 1:32 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| Aug 8, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 61 min |
| Aug 8, 2:03 PM CDT | Special Weather Statement | OHX | Humphreys | 42 min |
| Aug 8, 2:11 PM CDT | Special Weather Statement | OHX | Humphreys | 49 min |
| Aug 8, 2:15 PM CDT | Special Weather Statement | OHX | DeKalb, Van Buren, Warren, White | 60 min |
| Aug 8, 2:27 PM CDT | Areal Flood Advisory | OHX | DeKalb, Jackson, Overton, Putnam, Smith | 2 hr |
| Aug 8, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 45 min |
| Aug 8, 2:37 PM CDT | Special Weather Statement | OHX | Montgomery | 53 min |
| Aug 8, 2:54 PM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Aug 8, 3:04 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 116 min |
| Aug 8, 3:20 PM CDT | Special Weather Statement | OHX | Hickman | 40 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.